# SDR UALA2011060802811

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 52,894 hours, 19,623 cycles
- Engine: Iae V2527A5
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support
- Condition: Out Of Tolerance
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG CONNECTOR SUPPORT OUT OF TOLERANCE.  NEEDS PART NUMBER VERIFICATION.  ROBBED BY LAX MM, FROM ACFT 4295. OPBLM MEYER. SAMC TEXT: PER LAX MM PART NUMBER D60687 VS D66670.  REPLACED SUPPORT WITH PROPER PART, P/N IS D60687.
